MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM LG 30+4L 16X11X205L; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM LG 30+4L 16X11X205L; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3216L
Medical Device Problem Codes Loss of Osseointegration (2408); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 12/01/2006
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).Initial reporter occupation: legal attorney.
 
Event or Problem Description
Pinnacle claim form and medical records received.After review of medical records, it was stated that the patient was revised to address femoral component failure.It was noted that her subtroch osteotomy failed and femoral component subsided.There was notable pain and leg length inequality.Revision notes reported significant amount of bone loss in the greater trochanter incontinuity, a non-depuy plate was noted to have failed, and the stem was grossly loose.Doi: (b)(6) 2006; dor: (b)(6) 2006; left hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9729239
Report Number1818910-2020-05349
Device Sequence Number1964592
Product Code JDI
UDI-Device Identifier10603295178156
UDI-Public10603295178156
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2006
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2007
Device Model Number56-3216L
Device Catalogue Number563216L
Device Lot Number1032082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/05/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR